# SDR GUUA93552032210A

- Difficulty date: March 22, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 28,818 hours, 35,027 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: MS212561
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR/MAIN PAX  DOOR CONTROL CABLES TENSIONS LOW.   ADJUSTED AIRSTAIR DOOR CONTROL CABLES.  OPS CHECK GOOD.
